# SDR JJBA20151104002

- Difficulty date: November 4, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8201
- Aircraft serial: 530
- Aircraft time: 32,794 hours, 44,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE CABIN DOOR INOPERATIVE.  R & R BATTERY PACK.
